MAUDE Adverse Event Report: COLOPLAST A/S DORMIA NO-TIP / N-STONE; URINARY STONE RETRIEVAL BASKET, SINGLE USE

COLOPLAST A/S DORMIA NO-TIP / N-STONE; URINARY STONE RETRIEVAL BASKET, SINGLE USE
Catalog Number EXN734
Medical Device Problem Codes Fracture (1260); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.B3: estimated date.
 
Event or Problem Description
According to the available information the blue sheath detached from the basket and would not open or close when it had a stone in the basket.The basket was removed alongside the scope, and once out the patient it was not opening.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we didn't find other complaint on the lot number.Unfortunately no sample is available from the customer and no device of this batch number from our stock was available so we cannot go further than the documentary investigation which didn¿t reveal any anomaly recorded during production.Checking the quality databases did not reveal any anomaly in relation to the described defect.(b)(4).The dormia is packaged with the basket opened.A similar case study was performed on dormia no-tip/n stone, on the same defect "sheath damaged/broken" from (b)(6) 2021 to (b)(6) 2025: 18 similar cases were found.
 
Event or Problem Description

Brand Name
DORMIA NO-TIP / N-STONE
Common Device Name
URINARY STONE RETRIEVAL BASKET, SINGLE USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat la canéda cedex 24200
FR   24200
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23779423
Report Number9610711-2025-00506
Device Sequence Number10345550
Product Code FFL
UDI-Device Identifier03600040955529
UDI-Public3600040955529
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEXN734
Device Lot Number10463219_EXN7344002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown